Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Convolution Quadrature Methods for Time-Space Fractional Nonlinear Diffusion-Wave Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 3, 页码: 538-557
Authors:  Huang, Jianfei;  Arshad, Sadia;  Jiao, Yandong;  Tang, Yifa
Favorite  |  View/Download:125/0  |  Submit date:2020/01/10
Fractional diffusion-wave equation  nonlinear source  convolution quadrature  generating function  stability and convergence  
Explicit Symplectic Methods for the Nonlinear Schrodinger Equation 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2009, 卷号: 6, 期号: 3, 页码: 639-654
Authors:  Guan, Hua;  Jiao, Yandong;  Liu, Ju;  Tang, Yifa
Favorite  |  View/Download:73/0  |  Submit date:2018/07/30
Explicit symplectic method  L-L-N splitting  nonlinear Schrodinger equation  
Non-existence of conjugate-symplectic multi-step methods of odd order 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2007, 卷号: 25, 期号: 6, 页码: 690-696
Authors:  Jiao, Yandong;  Dai, Guidong;  Feng, Quandong;  Tang, Yifa
Favorite  |  View/Download:934/0  |  Submit date:2018/07/30
linear multi-step method  generalized linear multi-step method  step-transition operator  infinitesimally symplectic  conjugate-symplectic  
nonexistenceofconjugatesymplecticmultistepmethodsofoddorder 期刊论文
journalofcomputationalmathematics, 2007, 卷号: 25, 期号: 6, 页码: 690
Authors:  Yandong Jiao;  Guidong Dai;  Quandong Feng;  Yifa Tang
Favorite  |  View/Download:102/0  |  Submit date:2020/01/10